I am a 235 lb man, muscular build. I tend to work out alot and very intesely, sprints, martial arts, plyometrcis etc. I have recently had problems with my kidney functions starting about a year ago. Possible due to meds (topamax, omerizopol, motrin & lamigtal) and a severe bacterial infection, coupled with severe dehydration. My creatinine rose to a peak of 2.4. After some protective measures; I adjusted diet (lowered protien) stopped supplement use, removed meds; and some time off, my creatinine levels went down, but never within normal limits. 1.8 in may and 1.6 last week. My latest urea was 26. Is there anything that I can take or eat to help lower these levels further? Also is it possible that my levels will simply remain higher due to my muscle mass and exercise habits? Is this slighty elevated level indcative of kidney problems? Before this issue I think I was usually around 1.2-1.4 on average. Thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.